# SDR SIMA20170426005

- Difficulty date: April 26, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 31,921 hours, 27,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OF WING EXTERNAL EMERGENCY LIGHT HAS BROKEN NUT PLATE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-10, SYS CHECKED GOOD.
